# SDR SWAA960282

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LEFT OVERWING EMERGENCY EXIT AFT FRAME CRACKED APPROX .75 INCH LONG THROUGH RIVET AT FLOOR LINE.  REPAIRED PER BOEING SRM.
